Heart racing on erase

  1. Heart racing on erase


    Anyone else experience their heart racing at times on erase? I've done 1-4 caps in a day and it has kept me up at night at times


  2. I've been taking Erase at 2-3 caps/day for the last month, and I haven't experienced racing heart or had difficulty sleeping.

    I haven't heard of this type of issue with anyone else taking Erase. Perhaps it's something else.

  3. Gotta be something else going on, Erase contains no stimulants and doesn't act on the CNS.
    PES - PM me anytime for any questions
    "Like" us on Facebook
    Subscribe to the PES Newsletter for all Specials and Announcements
    •   
       


  4. Could you please list what else you are taking? This isn't a side I would expect or have heard of.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com

  5. Quote Originally Posted by Aleksandar37 View Post
    Could you please list what else you are taking? This isn't a side I would expect or have heard of.
    This man can work you up.. he knows brain!
    The Historic PES Legend

  6. Animal pak, mucana puriens eod, zma, digestive enzymes, fish oil, l-tyrosine here and there, green tea, revamp here on and off, vitamin d, 250mg test e . I'm actually finding Erase is giving me anxiety. Nothing else in my system this morning i took one cap and i've got some anxiety and my heartrate is up.

  7. Quote Originally Posted by CHAPS
    Animal pak, mucana puriens eod, zma, digestive enzymes, fish oil, l-tyrosine here and there, green tea, revamp here on and off, vitamin d, 250mg test e . I'm actually finding Erase is giving me anxiety. Nothing else in my system this morning i took one cap and i've got some anxiety and my heartrate is up.
    Sometimes different things to different people...

    Start with the process of elimination and go from there.
    Hardcore Purus Labs {Rep}
    Lift the fücking weight from the floor, or leave it on the ground. The thoughts are supposed to be daunting. The pain is meant to be tormenting.

  8. I am sorry this is happening to you and if you truly believe it is the Erase, then I can only tell you to stop taking it. Again, this is not a side I would expect or have heard of, but everybody is different. I would suggest like AaronJP1 did to eliminate different supps and see if it is anything else, but if you are getting anxiety from a single pill, then I really think that you should just stop.

    Quote Originally Posted by CHAPS View Post
    Animal pak, mucana puriens eod, zma, digestive enzymes, fish oil, l-tyrosine here and there, green tea, revamp here on and off, vitamin d, 250mg test e . I'm actually finding Erase is giving me anxiety. Nothing else in my system this morning i took one cap and i've got some anxiety and my heartrate is up.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com

  9. Honestly i did a test/tren/mast cycle a while back and the tren really caused issues for me, i felt depressed and total lack of sex drive and i'm still recovering form it, still not feeling quite like myself. I think i need more time to recover, i'll hold onto the erase and try again when i feel more like myself, as when i do use it my core, chest, everything looks tighter and harder

  10. Yeah, you left that part out Have you gotten any bloodwork performed or are you just going on how you feel?

    Quote Originally Posted by CHAPS View Post
    Honestly i did a test/tren/mast cycle a while back and the tren really caused issues for me, i felt depressed and total lack of sex drive and i'm still recovering form it, still not feeling quite like myself. I think i need more time to recover, i'll hold onto the erase and try again when i feel more like myself, as when i do use it my core, chest, everything looks tighter and harder
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com

  11. Getting blood work done this week, i took some erase tonight and didn't have any issues, i also felt anxiety earlier in the day so something else is up, hmmm.

  12. It COULD be Erase from the fact that inhibits cortisol indirectly stimulating thyroid output, one of the side effects of increases thyroid output, is increase in Norepinedrine which can cause your sympathetic nerve system to be activated aka fight or flight response.
    Last edited by andrew732; 02-13-2012 at 03:30 PM. Reason: canot type for shiz
    doing my own thang!

  13. Quote Originally Posted by CHAPS View Post
    Getting blood work done this week, i took some erase tonight and didn't have any issues, i also felt anxiety earlier in the day so something else is up, hmmm.
    definitely get blood work to see where you're at. Tren is strong stuff.
    PES - PM me anytime for any questions
    "Like" us on Facebook
    Subscribe to the PES Newsletter for all Specials and Announcements

  14. Quote Originally Posted by andrew732 View Post
    It COULD be Erase from the fact that inhibits cortisol indirectly stimulating thyroid output, one of the side effects of increases thyroid output, is increase in Norepinedrine which can cause your sympathetic nerve system to be activated aka fight or flight response.
    I like how you have edited it with "canot type for shiz" and have a spelling mistake in your edit reason as well as calling it 'norepinedrine'. Have you been drinking? lol.

    Apparently Andrew has started typing his posts whilst wearing a blindfold.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com

  15. Quote Originally Posted by bdcc View Post
    I like how you have edited it with "canot type for shiz" and have a spelling mistake in your edit reason as well as calling it 'norepinephrine'. Have you been drinking? lol.

    Apparently Andrew has started typing his posts whilst wearing a blindfold.
    There corrected in bold print LOL, bro when you train as hard as I do in the a.m., it's really hard to focus on the computer screen. Won't be the first time nor the last time I make a mistake. lol
    doing my own thang!

  16. I thought you were a heavy stimulant user and perhaps had resorted to calling it 'nor-ephedrine' lol.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com

  17. Quote Originally Posted by bdcc View Post
    I thought you were a heavy stimulant user and perhaps had resorted to calling it 'nor-ephedrine' lol.
    Not even close LOL, although that is catchy, but I am a big hormone optimization activist, so I don't really like to mess with anything will cause a drop in hormones. Sure stims at first boost your hormones, but then the next day you are like why I am a bit slow, I will pass and use the blessed brain that God has bestowed upon me.
    doing my own thang!

  18. Quote Originally Posted by RugbyPete View Post
    I get the same thing but it could be PES Shift and the 900mg green ecgc tea im taking.
    Im off the stims so cant be that (anymore). I was on Grenades (olimp speed copy)
    Green tea in itself has a descent amount of caffeine. And Shift does in fact elevate your metabolism. Physiological effects can manifest different ways in different people. Shift for example for me just heats me up a good amount. Last year I popped a couple before going to a cardinals game in the summer.... sitting in the bleachers... in shorts and a T-Shirt.. just dripping sweat on the innocent bystander next to me! lol
    The Historic PES Legend

  19. The thing with thyroids is you never know how your body will react, when my grandmother was given thyroid medicine at first, she was fine and had no side effects, but when they reissued her form of thyroid medicine, she was getting palpitations.
    doing my own thang!
  20. AnabolicMinds Site Rep
    Spaniard's Avatar

    Not dismissing the seriousness of racing hearts but have any of you ever dealt with anxiety? It may also just be that you're working yourself up. Take some deep breaths know that you're fine and it might pass... just a suggestion. Not disagreeing Andrew.

    Practice some breathing techniques and after the first few doses I bet your mind will get used to knowing that everything is a ok ; )

  21. Quote Originally Posted by Valdez View Post
    Not dismissing the seriousness of racing hearts but have any of you ever dealt with anxiety? It may also just be that you're working yourself up. Take some deep breaths know that you're fine and it might pass... just a suggestion. Not disagreeing Andrew.

    Practice some breathing techniques and after the first few doses I bet your mind will get used to knowing that everything is a ok ; )
    HAHA the funny thing is that since thyroid elevation raises catecholamines, anxiety will also increase which could be what is going on with him.
    doing my own thang!
  22. AnabolicMinds Site Rep
    Spaniard's Avatar

    Quote Originally Posted by andrew732

    HAHA the funny thing is that since thyroid elevation raises catecholamines, anxiety will also increase which could be what is going on with him.
    That's exactly what I was thinking... Glad we did this, we may have helped some peeps, lol!
  

  
 

Similar Forum Threads

  1. Racing Heart on Prop
    By bomb402 in forum Anabolics
    Replies: 1
    Last Post: 04-10-2011, 01:57 PM
  2. heart racing and jitters
    By aca007 in forum PES
    Replies: 7
    Last Post: 03-29-2011, 11:56 AM
  3. Rasberry ketones - racing heart beat
    By Meerspace in forum Nutraplanet
    Replies: 3
    Last Post: 10-10-2009, 10:02 AM
  4. hdrol... heart racing
    By tumtum in forum Anabolics
    Replies: 12
    Last Post: 04-06-2009, 11:48 PM
  5. Replies: 2
    Last Post: 06-24-2007, 04:59 PM
Log in
Log in